Adcal Platelet Count Decreased Side Effect Reports
The following Adcal Platelet Count Decreased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Platelet Count Decreased, can occur, and what you can do about them.
A side effect could appear soon after you start Adcal or it might take time to develop.
|Neutropenic Sepsis, Skin Warm, Neutrophil Count Decreased, Platelet Count Decreased, Pallor, Escherichia Sepsis, Rash Erythematous, Escherichia Urinary Tract Infection|
This Platelet Count Decreased side effect was reported by a health professional from UNITED KINGDOM. A 79-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Adcal D3 (lekovit Ca) (dosage: NA), which was started on Aug 11, 2011. Concurrently used drugs:
|Neutrophil Count Decreased, Platelet Count Decreased, Pallor, Escherichia Urinary Tract Infection, Skin Warm, Rash Erythematous, Pyrexia, Escherichia Sepsis, Neutropenic Sepsis|
This Platelet Count Decreased Adcal-d3 side effect was reported by a physician from UNITED KINGDOM on Nov 07, 2011. A Female , 79 years of age, was treated with Adcal-d3. The patient presented the following health conditions:
|Neutrophil Count Decreased, Neutropenic Sepsis, Rash Erythematous, Pyrexia, Escherichia Urinary Tract Infection, White Blood Cell Count Decreased, Haemoglobin Decreased, Blood Count Abnormal, Platelet Count Decreased|
This is a Adcal-d3 (lekovitca) side effect report of a 79-year-old female patient (weight:NA) from , suffering from the following symptoms/conditions: NA, who was treated with Adcal-d3 (lekovitca) (dosage:NA, start time: Aug 07, 2011), combined with:
|Escherichia Infection, Platelet Count Decreased, Culture Urine Positive, Apparent Life Threatening Event, Haemoglobin Decreased, Blood Count Abnormal, Rash Erythematous, Pallor, Skin Warm|
A 79-year-old female patient (weight: NA) from with the following symptoms: NA started Adcal-d3 (lekovit Ca) treatment (dosage: NA) on Aug 11, 2011. Soon after starting Adcal-d3 (lekovit Ca) treatment, the consumer experienced several side effects, including:
|Neutropenic Sepsis, Haemoglobin Decreased, Platelet Count Decreased, Escherichia Sepsis, Neutrophil Count Decreased, Rash Erythematous|
A female patient from UNITED KINGDOM was prescribed and started Adcal D3 on Sep 08, 2011. Patient felt the following Adcal side effects: neutropenic sepsis, haemoglobin decreased, platelet count decreased, escherichia sepsis, neutrophil count decreased, rash erythematous Additional patient health information: Female , 79 years of age, The consumer reported the following symptoms: . Adcal D3 dosage: NA. Concurrently used drugs:
Adcal Platelet Count Decreased Causes and Reviews
Platelets are little pieces of blood cells. Platelets help wounds heal and prevent bleeding by forming blood clots. Your bone marrow makes platelets. Problems can result from having too few or too many platelets, or from platelets that do not work properly.
If your blood has a low number of platelets, it is called thrombocytopenia. This can put you at risk for mild to serious bleeding. If your blood has too many platelets, you may have a higher risk of blood clots. With other platelet disorders, the platelets do not work as they should. For example, in von Willebrand Disease, the platelets cannot stick together or cannot attach to blood vessel walls. This can cause excessive bleeding.
Treatment of platelet disorders depends on the cause.
NIH: National Heart, Lung, and Blood Institute
Adcal Platelet Count Decreased Reviews
|Sun, 24 Jan 2010|
what will be the effect of Adcal if you take on a long term?
|Thu, 04 Feb 2010|
|Sun, 29 May 2011|
Since I have been taking Adcal-D3 I noticed a dull pain on my left side towards the back at the level of the kidneys.
|Tue, 07 Jun 2011|
I also have had pains in my sides and my rib area since taking a higher dose of Adcal. I also noticed I now feel nauseas and have more joint pain. I really didn't expect this. I have been on Adcal for three years now and still my calcium and vitamin D levels are dropping. I wonder if there is a treatment that is more effective?
|Fri, 05 Feb 2010|
|i have been taking Adcal dissolve 3000mg for several months now. since taking this i have had severe constipation and griping wind along with flatulence. should i go back to my gp or can you advise me to help my digestive system. it is becoming embarrassing and affecting my social life as i dont want to be around people. amp;gt;:o|